The Time Series Properties of Financial Ratios: Lev Revisited

Ioannides, C and Peel, David and Peel, M J (2003) The Time Series Properties of Financial Ratios: Lev Revisited. Journal of Business Finance and Accounting, 30 (5-6). pp. 699-714. ISSN 1468-5957

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Business Finance and Accounting
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44741
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:20
Refereed?: Yes
Published?: Published
Last Modified: 04 Sep 2019 04:35
URI: https://eprints.lancs.ac.uk/id/eprint/44741

Actions (login required)

View Item View Item